# SDR UALA2011020200562

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 56,263 hours, 21,005 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Part serial: 27
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK HAS FALLEN OUT OF POSITION.  REPLACED SLIDE.  VERIFIED ALL SAFETIES REMOVED, RII ACCOMPLISHED, CABLE ROUTING CORRECT AND TEST ACCOMPLISHED AND GOOD.
